# SDR UALA2010011100131

- Difficulty date: January 10, 2010
- Submitted: January 13, 2010
- Operation: Air carrier
- Aircraft: N516UA
- Make and model: Boeing 757222
- Aircraft serial: 24860
- Aircraft time: 63,755 hours, 23,854 cycles
- Engine: Pwa PW2037
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Mechanism
- Condition: Out Of Adjust
- Location: R3 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3R DOOR WON'T ARM.  FOUND A STIFF BEARING ON UPPER TORQUE TUBE OF DOOR EMERGENCY MECHANISM.  CLEANED AND LUBED BEARING.  DOOR ARMS PROPERLY.  ALSO ADJUSTED EMERGENCY MECHANISM.
